# SDR COM11767

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Lt Te Flaps
- Part time: 13,521 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBD FLAP ASYMMETRY WARNING AFTER LANDING.  REPLACED LT OUTBD FLAP ACTUATOR.
